# SDR CALA2025111411208

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 49,421 hours, 26,577 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 9867376
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRES WARNING AT FL390. PILOTS STATED THEY SAW A FLUCTUATION OF 2500 FT  BUT FELT NO PRESSURE IN EARS.CPC 2 TOOK OVER RIGHT AFTER CPC 1 FAIL.  PERFORMED CPC1 OPS CHECK SEVERAL TIMES WITH NO FAILURES. IAW AMM TASK 21-31-34-400-001-A,
